PL EN


2014 | 24 | 2 | 97-122
Article title

An application of the representations of symmetric groups to characterizing solutions of games in partition function form

Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
A different perspective from the more “traditional” approaches to studying solutions of games in partition function form has been presented. We provide a decomposition of the space of such games under the action of the symmetric group, for the cases with three and four players. In particular, we identify all the irreducible subspaces that are relevant to the study of linear symmetric solutions. We then use such a decomposition to derive a characterization of the class of linear and symmetric solutions, as well as of the class of linear, symmetric and efficient solutions.
Year
Volume
24
Issue
2
Pages
97-122
Physical description
Contributors
  • Facultad de Economa, UASLP, Av. Pintores s/n, Col. B. del Estado 78213, San Luis Potos, México
References
  • ALBIZURI M.J., ARIN J., RUBIO J., An axiom system for a value for games in partition function form, International Game Theory Review, 2005, 7 (1), 63–72.
  • BOLGER E.M., A class of efficient values for games in partition function form, Journal of Algebraic and Discrete Methods, 1987, 8 (3), 460–466.
  • DE CLIPPEL G., SERRANO R., Marginal contributions and externalities in the value, Econometrica, 2008, 6, 1413–1436.
  • FULTON W., HARRIS J., Representation theory; a first course. Springer-Verlag Graduate Texts in Mathematics, Springer-Verlag, New York 1991, 129.
  • HERNÁNDEZ-LAMONEDA L., JUÁREZ R., SÁNCHEZ-SÁNCHEZ F., Dissection of solutions in cooperative game theory using representation techniques, International Journal of Game Theory, 2007, 35 (3), 395–426.
  • HERNÁNDEZ-LAMONEDA L., SÁNCHEZ-PÉREZ J., SÁNCHEZ-SÁNCHEZ F., The class of efficient linear symmetric values for games in partition function form, International Game Theory Review, 2009, 11 (3), 369–382.
  • JU Y., The Consensus Value for Games in Partition Function Form, International Game Theory Review, 2007, 9 (3), 437–452.
  • LUCAS W.F., THRALL R.M., n-Person games in partition function form, Naval Research Logistics Quarterly, 1963, 10, 281–298.
  • MACHO-STADLER I., PÉREZ-CASTRILLO D., WETTSTEIN D., Sharing the surplus: An extension of the Shapley value for environments with externalities, Journal of Economic Theory, 2007, 135, 339–356.
  • MYERSON R.B., Values of games in partition function form, International Journal of Game Theory, 1977, 6 (1), 23–31.
  • PHAM DO K., NORDE H., The Shapley value for partition function games, International Game Theory Review, 2007, 9 (2), 353–360.
  • SHAPLEY L., A value for n-person games. Contribution to the Theory of Games, Annals of Mathematics Studies, Princeton University Press, Princeton 1953, 2, 307–317.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-db1c82cb-b0a4-4079-ac1b-f0f31eb8f22f
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.